# SDR UALA2011092005084

- Difficulty date: September 19, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 65,443 hours, 12,689 cycles
- Engine: Pwa PW4077
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR INBD EDGE APPROX 94 IN FROM AFT DOOR EDGE. THERE ARE 2 DAMAGED AREAS 10 IN APART. 1 INCH IN DIA. DOOR FACE SKIN IS MISSING AND CORE HONEY COMB IS EXPOSED.  DAMAGE IS IN ZONE 2.  DAMAGE IS BEYOND ALLOWED LIMITS.  TAPER SANDED REPAIR.
